A squeezed-state approach for the spin polaron in the t-J model


Bilge S. , Altanhan T.

JOURNAL OF PHYSICS-CONDENSED MATTER, vol.12, no.8, pp.1837-1843, 2000 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 8
  • Publication Date: 2000
  • Doi Number: 10.1088/0953-8984/12/8/326
  • Title of Journal : JOURNAL OF PHYSICS-CONDENSED MATTER
  • Page Numbers: pp.1837-1843

Abstract

The ground-state energy of spin polarons is investigated by means of squeezed states. The analytical theory developed by Barentzen for the intermediate-coupling region in the t-J model is improved by a procedure of diagonalization of quadratic terms in the effective Hamiltonian through a squeezing transformation.